Patient :Hi, I'm 21, 5'8" and 130 lbs.
It all started when I went to shave my head and appeared these lumps that you see in the pics, I was worried and I used a cream for allergy, itching, insect bites and the like, not passing the symptoms I started using ketoconazole ointment and started to improve a lot during the first three days and then I thought it was a simple seborrhoeic dermatitis, but I was wrong and now they're back and it really hurts, mainly on the back of my head, where internal pimples are born every day, until the end of this week I'm going to see a doctor to prescribe the correct medication, I believe that if he's going to, I hope it should be isotretinoin, because it was the best time of my life when I started to use this medication, I had acne from third degree and suffer plenty with oiliness, currently my face is clean of pimples, however there is some scars and still the same oiliness ever, but now it seems that they're were to my scalp and that's sucks cause is currently very itchy and painful too.
What do you think? Can be really acne, fungus or something? I think it's severe acne due to my history with her.
Hello. Welcome to ask the doctor.
I have seen the attached pics also.
I understand your concern.
As per details, the most likely possibility for your symptoms is Folliculitis.
It is a bacterial infection of the skin involving the hair follicle.
I will advise you to get your blood sugar levels done.
In such cases, I prefer to advise oral antibiotics like cloxacillin.
Wash your scalp daily with soap and water.
For topical application, I usually advice antibiotic cream like mupirocin 2 percent over the affected area.
Betadine containing shampoo may be used once a week.
Visit your Doctor so that he can examine you and give you a prescription accordingly.
You can share my opinion with him.
I hope it helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.